# SDR ASAA1058242

- Difficulty date: August 31, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 14,788 hours, 4,680 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Switch
- Part number: 66002849
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE LOGGED FAULT NR 73 30312 THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE FOUND WHILE ACCOMPLISHING T/C 78273000 INTERROGATE THE FMC CDU FOR ENGINE FAULTS.  REMOVED AND REPLACED NR 2 ENGINE START SWITCH.  CONFIRMED CORRECTED REF FIM TASK 73 24 00 810 813 F00 REF WDM 74 31 11.
